Muscle Tremors From Asthma Drugs

0
71

Does your asthma medicine make you shake? Do you tremble the moment you take it? Relax, there's no need to worry. Doctors say this is a harmless side effect of the drug that ever disappears.

Just as it takes time to buy the right shoes for your feet, asthmatics sometimes have to experiment with various drugs before they can get the right medicines with the least side effects. The ones that often cause trouble are steroids, especially those taken orally.

Steroids are potent anti-asthma drugs usually given in chronic and severe cases. But their long-term use is accompanied by several side effects, the reason why they are often given as a last resort. One of them is muscle tremors.

If you're not taking steroids, your trembling hands could be caused by beta-2-selective bronchodilators. These drugs which include isoetharine, metaproterenol, terbutaline, and albuterol, are effective in preventing asthma and are available in liquid, tablet or inhaled forms. However, they do have certain side effects which can be minimized if they are taken by inhalation.

"The degree of side effects is determined by the amount of a drug that reaches organs other than the lungs. With the typical inhaled doses, side effects – away from a rare case of local irritation from the propellant in the spray – are minimal. oral and injected medication and with higher doses of inhaled drugs, side effects become more chronic, "explained Drs. Francois Haas and Sheila Sperber Haas in "The Essential Asthma Book (A Manual for Asthmatics of All Ages)."

"You may have to experiment to see which ones are most effective for you, and in what doses. But remember that all these agents can, to a varying extent, cause an increased heart rate, elevated blood pressure, nervousness and muscle tremors. be careful with them if you have hypertensive, heart disease or thyroid trouble, "warned Dr. Isadore Rosenfeld of the New York Hospital – Cornell Medical Center in "Modern Prevention: The New Medicine."

If your only complaint from these medications is trembling, there's no cause for alarm. This is only temporary and a good indicator that the medicine is working.

"Skeletal muscle tremors are a much more common side effect. Activation of the beta-2 receptors in these muscles causes tremors. In fact, this tremor can be useful. Its occurrence is often a concrete indicator that an effective dose has been achieved. And the degree of tremor usually diminishes within a few weeks because the beta-2 receptors in these muscles lose sensitivity, "Haas concluded.

Since obesity can make your asthma worse, it pays to maintain a healthy weight. You can do this with Zyroxin, a safe and natural supplement that will maximize your weight loss through its unique fat-burning ingredients. For details, visit http://www.zyroxin.com/ .



Source by Sharon A Bell

LEAVE A REPLY